MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550250-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation as it remains implanted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of thrombosis is listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.However, the treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019 the 2.5x23 mm xience sierra stent was implanted in the ramus coronary artery.The patient was compliant with the dual antiplatelet drug therapy post procedure.On (b)(6) 2020 cardiac catheterization was performed as part of the patient's work-up for a non-cardiac, surgical procedure.The catheterization found that the patient had asymptomatic, stent thrombosis.This was treated with percutaneous intervention using angioplasty and an additional stent in the ramus artery.The condition resolved on (b)(6) 2020.On (b)(6) 2021 the patient had another stent thrombosis in the ramus artery found on coronary angiogram.This was also treated with percutaneous intervention using angioplasty and an additional stent in the ramus artery.The condition resolved on (b)(6) 2021.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12068101
Report Number2024168-2021-05428
Device Sequence Number3564641
Product Code NIQ
UDI-Device Identifier08717648227110
UDI-Public08717648227110
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number1550250-23
Device Catalogue Number1550250-23
Device Lot Number8082143
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient Weight103